MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 25 UNITS OF SPIROS® CLOSED MALE LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 25 UNITS OF SPIROS® CLOSED MALE LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-H2457
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4, g4: model number is not sold in the us but similar device is sold under model z7110.This product was used for the di and 501k.Because the lot# is unknown, the expiration date and manufacturing date are unknown.The device was received 5 aug 2024.Once it has been investigated a supplemental mdr will be submitted.
 
Event or Problem Description
An event involving 25 units of spiros® closed male luer experienced leakage.The following issue was reported by the customer: ¿we have two cases of leaks concerning the use of spriros : leak at the spriros - needle connection.¿ update : the incident was noticed by the care nurse, who notified the unit pharmacist.The incident happened at the time of connecting the syringe at the start of the infusion: < 1ml of medication.The event happened on (b)(6) 2024.The device was in clinical use at the time of event.The patient was connected to the device but no adverse event and no need of medical intervention.There was a delay in therapy.Destruction of the used syringe and replacement.The medication involved is daratumumab sc (anti corps - cd38 inhibitors).There was a remanufacturing of a new preparation.The medication was changed.The leak occurred from the start of administration.The leak was not cleaned up according to the facility¿s protocol because it was a minimal leak.No visible default on the device before use.No cut, no tear and no hole on the device.
 
Additional Manufacturer Narrative
No 011-h2457 product samples, videos, or photographs were returned for investigation.The dhr was not reviewed, no lot number information was provided.A probable cause cannot be identified based on the information that has been provided.

Brand Name
25 UNITS OF SPIROS® CLOSED MALE LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19978436
Report Number9617594-2024-01133
Device Sequence Number16839579
Product Code FPA
UDI-Device Identifier00887709035904
UDI-Public00887709035904
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-H2457
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DARATUMUMAB SC, ANTI CORPS.; UNSPECIFIED SYRINGE, MFR UNK.
Patient SexUnknown